Opuscula Mathematica

Opuscula Math.
 26
, no. 3
 (), 421-429
Opuscula Mathematica

The asymptotic properties of the dynamic equation with a delayed argument



Abstract. In this paper, we present some asymptotic results related to the scalar dynamic equation with a delayed argument. Using the time scale calculus we generalize some results known in the differential and difference case to the more general dynamic case.
Keywords: dynamic equation, time scale, asymptotic behavior.
Mathematics Subject Classification: 34K25, 39A10, 39A11, 39B22.
Cite this article as:
Jan Čermák, Miroslav Urbánek, The asymptotic properties of the dynamic equation with a delayed argument, Opuscula Math. 26, no. 3 (2006), 421-429
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.